pediatrician-icon
Side effects of montair 5 mg to my mid
My son is diagnosed with bronchitis and under medication. We are giving huf puff with levolin and secolto. Also, giving 1 tablet of montair ( prescribed for a month) after lunch. He vomited thrice in a day and not eating anything. My questions: 1. Do I need to give 4 puff of levolin in one go or 1 puff for 4 times in a day? 2. When to give montair? Does it make weak ?
316 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Guess there is something wrong heard about the puffs ....please confirm with your doctor if u have to give 4 puffs at one shot Montair is preferably given in the night .No montair will not make your child weak ...lots and lots of children do take montair .....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Give Montair at bedtime. It does not make one weak. As for Levolin, kindly refer the prescription or contact your pediatrician
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.